See Alike in...

Alike App

Browser

Emalou

664d

Hello friends, I recently started medication because I’ve been experiencing horrible panic attacks with psychosis. I’ve been dealing with anxiety and panic attacks since I was just a kid at age 5. I have lots of therapy under my belt and would love to help anybody that’s looking for some prayers or advice, or vice versa. I’m always open to learning more and welcoming any prayers I can get.

Top reply
    • kay3

      663d

      @Emalou maybe....i want to try the genetic test to see which one is best for you. I just know they are pricey

    • Emalou

      664d

      This kind of medication can take several weeks before you start feeling anything. It Hass to build up in your system. Maybe subconsciously you were aware but you were nervous about how you were going to react to the Lexapro

      • kay3

        663d

        @Emalou maybe....i want to try the genetic test to see which one is best for you. I just know they are pricey

    • kay3

      664d

      I have heard trial and error. But the one night on lexapro my panic attacks kept happening. I had body shakes whenever I would start to fall asleep. My mind felt not really there just do cloudy. It was an awful feeling I know they say give it time but I have kids I just couldn't. Definitely willing to try others though. Side effects suck don't though. Hopefully since you switched you will have less side effects.

    • kay3

      664d

      Hey. Glad you are getting help you need. How are you feeling? I tried lexapro once only one night and horrible for me. Want to try something else just scared. Would love to hear how you are?

      • Emalou

        664d

        @kay3 thanks for the message. This is actually my first day on it. I was taking Prozac for almost a month and I felt my anxiety go down after the third week and less panic attacks but major side effects like abdominal cramping and gas, bloating and nausea to the point where I want to vomit so they took me off that. They say Lexapro is the same class of drug so it should still work for me I hope and less side effects. I guess every person is different. My aunt said she did well on Effexor. It’s frustrating but sometimes it Hass to be trial and error. How are you feeling?

        • Emalou

          664d

          @Emalou They say it can take up to a Monte feel the full effects of the medication. Were you able to give it a chance? And I also know you have to wean off of it so you don’t have headaches or other side effects

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion